Interpolation sur des perturbations d'ensembles produits  [ Interpolation on pertubations of cartesian products ]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 3, p. 387-408

In 1970, E.Bombieri and S.Lang used analytic results of P.Lelong to establish a Schwarz lemma for a well distributed set of points in n . Their result was extended to an interpolation lemma, first by D.W.Masser in the case of polynomials, then by M.Waldschmidt for analytic functions. J.-C.Moreau gave an analog of it over the real numbers and P.Robba in the p-adic realm. Robba also conjectured a p-adic interpolation lemma for the case where the set of points of interpolation is what he calls a perturbation of a product set, a situation which includes both the case of a well distributed set and the case of a cartesian product. In this paper, we present an algebraic proof of Robba’s conjecture together with a generalization of it over the complex numbers.

On démontre un résultat concernant l’interpolation de fonctions analytiques sur une perturbation d’ensemble produit qui, dans le cas p-adique, répond à une conjecture de P.Robba et, dans le cas complexe, complète des résultats antérieurs de E.Bombieri, S.Lang, D.Masser, J.-C.Moreau et M.Waldschmidt.

DOI : https://doi.org/10.24033/bsmf.2424
Classification:  41A05,  11J99,  32E30
Keywords: interpolation, polynomials, Schwarz lemma, analytic functions, p-adic analysis, cartesian products, well distributed sets
@article{BSMF_2002__130_3_387_0,
     author = {Roy, Damien},
     title = {Interpolation sur des perturbations d'ensembles produits},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {3},
     year = {2002},
     pages = {387-408},
     doi = {10.24033/bsmf.2424},
     zbl = {1085.11036},
     mrnumber = {1943883},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2002__130_3_387_0}
}
Roy, Damien. Interpolation sur des perturbations d'ensembles produits. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 3, pp. 387-408. doi : 10.24033/bsmf.2424. http://www.numdam.org/item/BSMF_2002__130_3_387_0/

[1] E. Bombieri & S. Lang - « Analytic subgroups of group varieties », Invent. Math. 11 (1970), p. 1-14. | MR 296028 | Zbl 0237.14015

[2] P. Grinspan - « Measures of simultaneous approximation for quasi-periods of abelian varieties », J. Number Theory 94 (2002), p. 136-176. | MR 1904966 | Zbl 1030.11033

[3] D. Masser - Elliptic functions and transcendence, Lecture Notes in Math., vol. 437, Springer-Verlag, Berlin, New York, 1975. | MR 379391 | Zbl 0312.10023

[4] -, « Diophantine approximation and lattices with complex multiplication », Invent. Math. 45 (1978), p. 61-82. | MR 485718 | Zbl 0375.10022

[5] -, « Polynomial interpolation in several complex variables », J. Approx. Theory 24 (1978), p. 18-34. | MR 510919 | Zbl 0401.32009

[6] J.-C. Moreau - « Zéros de polynômes en plusieurs variables », C. R. Acad. Sci. Paris, Sér. A-B 282 (1976), p. A771-A774. | MR 401664 | Zbl 0328.32003

[7] -, « Lemmes de Schwarz en plusieurs variables et applications arithmétiques », Sém. P. Lelong, H. Skoda (Analyse) 1978/79, Lecture Notes in Math., vol. 822, Springer, Berlin, New York, 1980, p. 174-190. | MR 599026 | Zbl 0452.10036

[8] J. Oesterlé - « Réduction modulo p n des sous-ensembles analytiques fermés de p N », Invent. Math. 66 (1982), p. 325-341. | MR 656627 | Zbl 0473.12015

[9] P. Robba - « Lemmes de Schwarz et lemmes d’approximations p-adiques en plusieurs variables », Invent. Math. 48 (1978), p. 245-277. | MR 508987 | Zbl 0392.12020

[10] D. Roy - « Interpolation formulas and auxiliary functions », J. Number Theory 94 (2002), p. 248-285. | MR 1916273 | Zbl 1010.11039

[11] J.-P. Serre - « Dépendance d’exponentielles p-adiques », Séminaire Delange-Pisot-Poitou, 1965-1966, exposé 15, 14p. | Numdam | Zbl 0254.10033

[12] M. Waldschmidt - Nombres transcendants et groupes algébriques, Astérisque, vol. 69-70, Soc. Math. France., 1979, avec deux appendices par D. Bertrand et J.-P. Serre. | MR 570648 | Zbl 0621.10022